# SDR ASAA2013012293723

- Difficulty date: January 22, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 23,718 hours, 7,302 cycles
- Engine: Cfmint CFM567B27
- Engine time: 23,718 hours, 7,302 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B27
- Part serial: 894362
- Condition: Damaged
- Location: Nr 2
- Part time: 23,718 hours, 7,302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN EGT (TAKEOFF AND CRUISE), FUEL FLOW AND DELTA CORE SPEED.  CORE SPEED AND EGT ARE CURRENTLY WITH ETOPS LIMITS. NR 2 ENGINE VBV GUIDE PAD UNDER NR 9 FAN DUCT PANEL IS DISBONDED. (REF AMM 75-32-00-200-801-F00) ACFT GROUNDED.  NR 2 ENGINE, SN 894362 HPC HAS DAMAGE BEYOND MANUAL LIMITS ON MULTIPLE STAGES.  REMOVED NR 2 ENG IAW T/C 78471000 REF W/O 195769. INSTALLED NR 2 ENG IAW T/C 78471001, REF W/O 195769.
